Polynomial realizations of some combinatorial Hopf algebras - Archive ouverte HAL Access content directly
Journal Articles Journal of Noncommutative Geometry Year : 2014

Polynomial realizations of some combinatorial Hopf algebras

Loïc Foissy
Jean-Christophe Novelli
  • Function : Author
  • PersonId : 1286032
  • IdRef : 050202596

Abstract

We construct explicit polynomial realizations of some combinatorial Hopf algebras based on various kind of trees or forests, and some more general classes of graphs, ranging from the Connes-Kreimer algebra to an algebra of labelled forests isomorphic to the Hopf algebra of parking functions, and to a new noncommutative algebra based on endofunctions admitting many interesting subalgebras and quotients.

Dates and versions

hal-00823058 , version 1 (16-05-2013)

Identifiers

Cite

Loïc Foissy, Jean-Christophe Novelli, Jean-Yves Thibon. Polynomial realizations of some combinatorial Hopf algebras. Journal of Noncommutative Geometry, 2014, 8 (1), pp.141-162. ⟨10.4171/JNCG/151⟩. ⟨hal-00823058⟩
164 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More